Contact Information

  • jmasamune[at]
  • Department of Mathematics, Hokkaido University
    Kita 10, Nishi 8, Kita-Ku, Sapporo, Hokkaido, 060-0810, Japan
  • Office: 3-604
  • Phone +81-11-706-3417


Preprints and Published papers
  1. Masamune, J; Schmidt, M. A generalized conservation property for the heat semigroup on weighted manifolds (PDF) Mathematische Annalen. First Online 17 August 2019 (1-38) DOI 10.1007/s00208-019-01888-3
  2. Funamoto, K; Yoshino, D; Matsubara, K; Zervantonakis, I; Funamoto, K; Nakayama, M; Masamune, J; Kimura, J; and K. Roger. Endothelial monolayer permeability under controlled oxygen tension (PDF) Integrative Biology, Issue 6 (2017), 529-538. DOI: 10.1039/C7IB00068E.
  3. Hinz, M; Kang, S; Masamune, J. Probabilistic characterizations of essential self-adjointness and removability of singularities. Mathematical Physics and Computer Simulation, a special issue in honor of Professor Alexander Grigor’yan. (1703.06056) (2017), Volume 20, Issue 3, 48–162 DOI: 0.15688/mpcm.jvolsu.2017.3.11
  4. Haeseler, S; Lenz, D; Keller, M; Masamune, J; Schmidt, S. Global properties of Dirichlet forms in terms of Green's formula, Calculus of Variations and PDEs 56 (2017), no. 5, Art. 124, 43pp DOI: 10.1007/s00526-017-1216-7 (1412.3355)
  5. Grigor'yan, A; Masamune, J. Parabolicity and stochastic completeness of manifolds in terms of the Green formula. J. Math. Pures Appl. (9) 100 (2013), no. 5, 607–632. (PDF)
  6. Huang, X; Keller, M; Masamune, J; Wojciechowski, R. A note on self-adjoint extensions of the Laplacian on weighted graphs. J. Funct. Anal. 265 (2013), no. 8, 1556–1578. (1208.6358)
  7. Masamune, J; Uemura, T; Wang, J. On the conservativeness and the recurrence of symmetric jump-diffusions. J. Funct. Anal. 263 (2012), no. 12, 3984–4008. (1204.6378)
  8. Grigor'yan, A; Huang, X; Masamune, J. On stochastic completeness of jump processes. Math. Z. 271 (2012), no. 3-4, 1211–1239. (PDF)
  9. Masamune, J. On an inclusion of the essential spectrum of Laplacians under non-compact change of metric. Proc. Amer. Math. Soc. 140 (2012), no. 3, 1045–1052. (1103.2163)
  10. Masamune, J; Uemura, T. Lp-Liouville property for non-local operators. Math. Nachr. 284 (2011), no. 17-18, 2249–2267. (1103.1781)
  11. Masamune, J. Mosco-convergence and Wiener measures for conductive thin boundaries. J. Math. Anal. Appl. 384 (2011), no. 2, 504–526. (S0022247X1100552X)
  12. Masamune, J; Uemura, T. Conservation property of symmetric jump processes. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), no. 3, 650–662. (1308834853)
  13. Masamune, J. A Liouville property and its application to the Laplacian of an infinite graph. Spectral analysis in geometry and number theory, 103–115, Contemp. Math., 484, Amer. Math. Soc., Providence, RI, 2009. (PDF)
  14. Itoh, M; Masamune, J; Saotome, T. The Serre duality theorem for a non-compact weighted CR manifold. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3539–3548.
  15. Masamune, J. Vanishing and conservativeness of harmonic forms of a noncompact CR manifold. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008), no. 2, 79–102.
  16. Lancia, M.R; Masamune, J. The Liouville property of unbounded fractal layers. Complex Var. Elliptic Equ. 53 (2008), no. 4, 297–306.
  17. Masamune, J. Conservative principle for differential forms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007), no. 4, 351–358.
  18. Masamune, J. Essential self-adjointness of a sublaplacian via heat equation. Comm. Partial Differential Equations 30 (2005), no. 10-12, 1595–1609.
  19. Masamune, J. Analysis of the Laplacian of an incomplete manifold with almost polar boundary. Rend. Mat. Appl. (7) 25 (2005), no. 1, 109–126.
  20. Dragomir, S; Masamune, J. Cauchy-Riemann orbifolds. Tsukuba J. Math. 26 (2002), no. 2, 351–386.
  21. Masamune, J; Rossman, W. Discrete spectrum and Weyl's asymptotic formula for incomplete manifolds. Minimal surfaces, geometric analysis and symplectic geometry (Baltimore, MD, 1999), 219–229, Adv. Stud. Pure Math., 34, Math. Soc. Japan, Tokyo, 2002.
  22. Masamune, J. Essential self-adjointness of Laplacians on Riemannian manifolds with fractal boundary. Comm. Partial Differential Equations 24 (1999), no. 3-4, 749–757.
Presentations (since 2016)

講義 (2016年以降)

  • 数学基礎C
  • 微分積分学 2 オフィスアワー 火 10:30-12:00
  • 微分積分学 2, 数学基礎演習D
    オフィスアワー 火水 12:00-13:00
  • 微分積分学 I, 大域解析学入門,科学・技術の世界
    オフィスアワー 火水 12:00-13:00
  • 微分積分学 II,線形代数学 II, フロンティア数理物質科学 III
    オフィスアワー 月 12:00-13:00
  • 溝畑 茂. 偏微分方程式論 (1965年) 現代数学〈9〉
  • Brezis, Haim. Functional analysis, Sobolev spaces and partial differential equations. Universitext. Springer, New York, 2011. xiv+599 pp. ISBN: 978-0-387-70913-0
  • Reed, Michael; Simon, Barry. Methods of modern mathematical physics. II. Fourier analysis, self-adjointness. Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. xv+361 pp.
  • Ouhabaz, El Maati. Analysis of heat equations on domains. London Mathematical Society Monographs Series, 31. Princeton University Press, Princeton, NJ, 2005. xiv+284 pp. ISBN: 0-691-12016-1
  • Singer, I. M.; Thorpe, J. A. Lecture notes on elementary topology and geometry. Reprint of the 1967 edition. Undergraduate Texts in Mathematics. Springer-Verlag, New York-Heidelberg, 1976.
  • Grigor'yan, Alexander. Heat kernel and analysis on manifolds. AMS/IP Studies in Advanced Mathematics, 47. American Mathematical Society, Providence, RI; International Press, Boston, MA, 2009. xviii+482 pp. ISBN: 978-0-8218-4935-4
  • Jost, Jürgen. Riemannian geometry and geometric analysis. Sixth edition. Universitext. Springer, Heidelberg, 2011. xiv+611 pp. ISBN: 978-3-642-21297-0
  • Fukushima, Masatoshi; Oshima, Yoichi; Takeda, Masatoshi. Dirichlet forms and symmetric Markov processes. Second revised and extended edition. de Gruyter Studies in Mathematics, 19. Walter de Gruyter & Co., Berlin, 2011. x+489 pp. ISBN: 978-3-11-021808-4
  • Attouch, Hedy. Variational convergence for functions and operators. Applicable Mathematics Series. Pitman (Advanced Publishing Program), Boston, MA, 1984. xiv+423 pp. ISBN: 0-273-08583-2 /li>